Application of the generalized integral Laplace transform to solving differential equations

Abstract


We consider some boundary value problems for parabolic equations. The solutions were obtained with the generalized Laplace integral transform.

About the authors

Svetlana M Zaikina

Samara State Technical University

Email: svetzai@inbox.ru
аспирант, каф. прикладной математики и информатики; Самарский государственный технический университет; Samara State Technical University

References

  1. Тихонов A. Н., Самарский А. А. Уравнения математической физики. М.: Наука, 1972. 736 с.
  2. Диткин В. А., Прудников А. П. Интегральные преобразования и операционное исчисление. М.: Физматгиз, 1961. 524 с.
  3. Репин О. A., Заикина С. М. Некоторые новые обобщенные интегральные преобразования и их применение в теории дифференциальных уравнений // Вестн. Сам. гос. техн. ун-та. Сер. Физ.-мат. науки, 2011. № 2(23). С. 8-16.

Statistics

Views

Abstract - 23

PDF (Russian) - 9

Cited-By


Refbacks

  • There are currently no refbacks.

Copyright (c) 2011 Samara State Technical University

Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.

This website uses cookies

You consent to our cookies if you continue to use our website.

About Cookies